This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
When I begin to urinate sometimes ( often months in between symptom) a whitish substance is seen on initial flow. When flushing the toilet this substance seems to be very sticky as it will not flush away- it seems mostly like a mucous style of substance or gelatanous- what could this be? Also- if taking a cold medication or somthing that reduces urine flow- it definitly appears every time I'm on something such as a cold and sinus medication.
This may not be something very urgent. This sounds like a mucus discharge and mucus is produced secondary to inflammation or congestion of the lining of tissues. Decrease in urine flow, decrease in water intake and an underlying viral infection may cause this.
Increase water intake and maintain good hygiene. Also engage in daily exercises to improve circulation. If the condition persists you may opt for an initial urinalysis to rule out an infection. A complete physical examination including a digital rectal examination may help rule out a prostate problem.
Do you have other associated symptoms like pain in urination or change in urinary patterns (eg increase in urinary frequency)?
I have same issue- but not as part of an infection elsewhere. It is triggered by any product containing pseudoephedrine hydrochloride ( Allegra-D, Sudafed, etc.) Allegra by itself NEVER casues this for me. It is only when I use a pseudoephedrine product over a period of a couple days.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.